# SDR REXA2021090200675

- Difficulty date: August 13, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670323015
- Condition: Corroded
- Location: Bs 379-394 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE JOINT PIECE LOCATED BTW FS 379 TO FS 394 AT LEVEL STR 21R HAS CORROSION.  REMOVED, LOCATED, DRILLED, DEBURRED, AND REPLACED ANGLE JOINT/STRINGER BETWEEN FS 379-394 STGR 21R IAW CRJ 900 SRM 51-47-06-001-001-A01 AND 51-40-11-001-001-A01.
